# SDR CAL960643

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 324 - EWR - THE NR 1 ENGINE BEGAN TO SURGE SEVERELY AFTER TAKEOFF FROM EWR.  ALL ENGINE GAUGES WERE SHOWING SURGE AND IT COULD BE FELT.  THE ENGINE WAS NOT SHUTDOWN.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE FUEL CONTROL UNIT AT FAULT.  THE NR 1 ENGINE FCU WAS REMOVED AND REPLACED.  ALL ENGINE PARAMETERS CHECKED GOOD.  (M)
